The Monte Carlo method for the Landau equation
Doklady Akademii Nauk, Tome 296 (1987) no. 2, pp. 323-326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_2_a15,
author = {Yu. A. Volkov},
title = {The {Monte} {Carlo} method for the {Landau} equation},
journal = {Doklady Akademii Nauk},
pages = {323--326},
year = {1987},
volume = {296},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a15/}
}
Yu. A. Volkov. The Monte Carlo method for the Landau equation. Doklady Akademii Nauk, Tome 296 (1987) no. 2, pp. 323-326. http://geodesic.mathdoc.fr/item/DAN_1987_296_2_a15/